MAUDE Adverse Event Report: ABBOTT 5366, INTEGRITY DR, AB 20 73 559; IMPLANTABLE PACEMAKER PULSE GENERATOR

ABBOTT 5366, INTEGRITY DR, AB 20 73 559; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5366
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results, method, and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During device replacement, there was difficulty removing the atrial lead from the header of the device.The atrial lead was capped and the device was explanted and replaced to resolve the event.The patient was stable following the procedure and there were no adverse consequences.
 
Additional Manufacturer Narrative
The complaint of removal difficulty was not confirmed.The device was received in back-up mode, without the header.The device image indicated backup operation was caused by multi-bite memory corruption.Actions have been taken to prevent reoccurrence.Analysis performed including electrical testing indicated the device exhibited normal characteristics.The device battery voltage is at eri level and the device measurements were normal throughout the entire tests.A longevity assessment was performed, and the device exceeded the projected longevity, and the battery level is eri.The battery depletion observed is considered normal.

Brand Name
5366, INTEGRITY DR, AB 20 73 559
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
MDR Report Key10376731
Report Number2017865-2020-10697
Device Sequence Number16763267
Product Code DXY
UDI-Device Identifier05414734006866
UDI-Public05414734006866
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2005
Device Model Number5366
Device Catalogue Number5366
Device Lot Number3016909
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/23/2020
Supplement Date Received by Manufacturer10/16/2020
Initial Report FDA Received Date08/06/2020
Supplement Report FDA Received Date10/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1